Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series is a monthly journal established by the Chinese Mathematical Society. The journal publishes significant research papers from all branches of pure and applied mathematics. It provides authoritative reviews of current developments in mathematical research. Contributions are invited from researchers all over the world.
30 Volumes 187 Issues 2,906 Articles available from 1985 - 2014Browse Volumes & Issues
A LIL and limit distributions for trimmed sums of random vectors attracted to operator semi-stable laws
Wen Sheng Wang (September 2014)
- Journal Title
- Acta Mathematica Sinica, English Series
- Volume 1 / 1985 - Volume 30 / 2014
- Print ISSN
- Online ISSN
- Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society
- Additional Links
To view the rest of this content please follow the download PDF link above.